BibTeX record journals/mp/TawarmalaniRC10

download as .bib file

@article{DBLP:journals/mp/TawarmalaniRC10,
  author    = {Mohit Tawarmalani and
               Jean{-}Philippe P. Richard and
               Kwanghun Chung},
  title     = {Strong valid inequalities for orthogonal disjunctions and bilinear
               covering sets},
  journal   = {Math. Program.},
  volume    = {124},
  number    = {1-2},
  pages     = {481--512},
  year      = {2010},
  url       = {https://doi.org/10.1007/s10107-010-0374-6},
  doi       = {10.1007/s10107-010-0374-6},
  timestamp = {Thu, 08 Jun 2017 09:09:41 +0200},
  biburl    = {https://dblp.org/rec/journals/mp/TawarmalaniRC10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics